# SDR USAA063

- Difficulty date: January 7, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N629AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 37,842 hours, 37,842 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146N5440
- Condition: Corroded
- Location: Bs 1200-1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1200-1640, AFT CARGO RT FLOOR TIE DOWN FITTINGS CORRODED.  REMOVED CORROSION, INSPECTED, REPLACED OUT OF LIMIT TIE DOWN FITTINGS PER SRM 51-40-02, EA 97241, DEFECT SIZE: 2"L X 1"W.
